# SDR FDEA2020061041157

- Difficulty date: May 4, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Bracket
- Part number: NGA67137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT APPROX STA 1956 & RBL 44 LONGERON SUPPORT BRACKET HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED LONGERON SUPPORT BRACKET USING FABRICATED PART REF DAC DRAWING NR NGA6713 AND SRM 51-  31-01-0G.
